# SDR CALA2015101600850

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 81,821 hours, 19,572 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285N001140
- Part serial: 2657
- Condition: Faulted
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON CLIMB UP THE SLATS MSG, LE SLAT DISAGREE, RAN QRH & RETURNED, FLAPS 20 ON LANDING.  PERFORMED FIM TASK 27-81-00-815-807, FSEU BITE ON BOTH 1 & 2 FSEU`S NOTED MSGS 310 & 331.  COMPLIED WITH FIM TASK 27-81-00 101 FIG 104 BLOCK 2 WHICH OPERATES THE SLATS THROUGH SEVERAL CYCLES, TEST PASSED.  R & R NR 1 FSEU AS PRECAUTIONARY IAW AMM 27-51-01.  TEST PASSED IAW AMM 27-51-01-722.  ALSO, PERFORMED OW LANDING INSPECTION, NO DEFECTS NOTED, SEE LOG PAGE 8307554.
